Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Burning and watering eyes, headache, increased heartbeat. Due to paint fumes?

hi therei live in the main floor of a house,there is an apartment downstairs here and we share the same furnace and vents.The lady downstairs is painting the whole place downthere,i asked her to please use low odor paint because i have asthma , weak respiratory also from a rare form of muscular dystrophy .The painting has been going on for 14 days today and because its cold out at this time of the year she is not opening her windows and even when we open our windows we still smell the paint fumes.We dont beleive she is using low odor paint and claims she is using low voc paint but we dont even beleive that ,she said she got it on sell in the beginning for cheap.The tennant downstairs is also bi polor which is complicating matters terribly.My eyes have been burning and watering since day one,i have had to take puffers too,i have had a headache every day since this painting thing has began and the last few nights my heart has been racing really bad. any suggestions what i can do? is all this from paint fumes rising through our vents? the tenant who lives down stair also is mean and very argumentative and isnt caring about my health or well being because she isnt well.I have talked to her 2 times already,she said 2 days ago she would stop and we came home last night once again to see the painter still there and the fumes again killing us here..... any suggestions,please help, cindy
Asked On : Sun, 18 Nov 2012
Answers:  1 Views:  296
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
YES CAUSING ALLERGIS OF SINUSES AND SINUS ALLERGY CAUSE HEADACHE YOUR SYMPTOMPS WILL GO AFTER 3 WK OF STOPPING PAINTS DUE TO NON COOPERATION ISUGGES YOU
TAKE LOT OF WARM WATER
APPLY NEOMYCIN H EYE OINTMENT IN NOSE EYES BD
SEA WATER 2 DROPS IN NOSE NIGHT
CHROMAL FORTE DROPS IN NIGHT IN EYES
TAKE EBASTINE 19 MG NIGHT CONTINUE TILL 3 WK PAASED AFTER STOP OF PAINTS
NO SIDE EFFECTS
TAKE DICLO SOS FOR PAIN
Answered: Wed, 29 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor